Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Ewura9

Relapse/deterioration

Recommended Posts

i'm currently on my 6/7th week and i feel like i'm really beggining to purge (i.e. i'm getting more bereakouts than usual). However, I don't understand why as I've been eating quite clean of late (no diary or anything like that), so i'm just wondering if this is part of the process please?

Link to post
Share on other sites

It's not part of the process at 6 or 7 weeks. Purging happens over the first few weeks when it does happen, and even then, it's not a usual occurrence.

Make sure you're on the regimen precisely. Check here and read the biggest mistakes part of the page. 

And...if you are female, it's always a good idea to get your hormones checked.

Finally, a random breakout can come from physical irritation, so think about if you physically irritated that part of your skin where you're breaking out in the past 2 weeks. 

Link to post
Share on other sites

Hi Dan,

I have read the blog on "biggest mistakes people make on the regimen" but I still don't understand where I went wrong or what I am doing wrong.

I started the BP with a pea size and gradually increased it week after week. However, I must say I did introduce the AHA in the third week as opposed to the 4th week. I am taking Lymecycline at the same time also. I just don't know whats going on as the big pimples are still there. 

Does this mean my skin is not responsive to the regimen ? I was really hoping to see a good improvement by now
 

yes I’m a girl by the way

Link to post
Share on other sites

When I coach people in person they very often think they are following it precisely and they actually aren't. So I would re-read the regimen and re-watch the video. You also want to see what might be irritating your skin. And...what other products you're using.

If everything is dialed in perfectly and it's still not working, I would definitely say it's important to get your hormones checked. Sometimes if you have poly-cystic ovary syndrome or something like that, you are fighting an uphill battle against hormones. 

 

Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×